# SDR FDEA201201180237

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,342 hours, 10,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321430
- Part serial: 101023
- Condition: Inoperative
- Location: Emergency Light
- Part time: 1,918 hours, 1,087 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DISPATCH CHECK, FOUND EMRERGENCY LIGHTS IN COURIER AREA INOPERATIVE AND EPSU WOULD NOT TEST.  EPSU (29WL) BATTERY PACK REPLACED AND TESTED  SERVICEABLE IAW AMM 33-51-14-04-0.
